MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALBUMIN BCP; ALBUMIN BROMCRESOL PURPLE DYE-BINDING METHOD

ROCHE DIAGNOSTICS ALBUMIN BCP; ALBUMIN BROMCRESOL PURPLE DYE-BINDING METHOD
Catalog Number 08056714190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable albumin bcp results from the cobas pure c 303 analytical unit that did not match the clinical picture.For multiple patient samples, the albumin results were low, but the total protein results were normal without any specific diagnosis related to low albumin results.Two representative examples: example 1: on (b)(6) 2025, the albumin result was 33.80 g/l and the total protein result was 69.9 g/l.Example 2: on (b)(6) 2025, the albumin result was 37.3 g/l and the total protein result was 75.1 g/l.The samples were repeated on another cobas c303 and a cobas c503 analyzers, and the results were identical.The samples were repeated using the "alb-g" assay, and the results were slightly higher but still low.No specific data was provided.
 
Additional Manufacturer Narrative
The cobas pure c 303 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Based on the data and information provided, a general reagent or hardware related issue was unlikely.Per product labeling for the albumin bcp assay: negative bias of approximately 10 % has been observed on samples from patients undergoing hemodialysis.The investigation determined that the event was consistent with issues with the specific patient samples.There was no indication of a device malfunction.

Brand Name
ALBUMIN BCP
Common Device Name
ALBUMIN BROMCRESOL PURPLE DYE-BINDING METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23593030
Report Number1823260-2025-04699
Device Sequence Number10256428
Product Code CIX
UDI-Device Identifier07613336120958
UDI-Public07613336120958
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K844426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056714190
Device Lot Number86330301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale